# SDR AALA202506273379

- Difficulty date: April 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,016 hours, 29,861 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300 Elevatr
- Component: Elevator, Airbus
- Component part number: D5528000301200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: A TAP TEST REVEALED THE LEFT HAND ELEVATOR LOWER SURFACE SKIN HAS DELAMINATION BETWEEN ELEVATOR RIBS 2 AND 3. REPAIRED ELEVATOR PER SRM 55-21-11-300-004.
